# SDR DALA2019082805005

- Difficulty date: August 27, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 53,271 hours, 36,606 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Cracked
- Location: Bs 696
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON KEEL BEAM FORMER LH SIDE STA Y=696 AND X=30 (CPAX). NRC 00590: KEEL BEAM FORMER LH SIDE STA Y=696 AND X=30 WAS REPAIRED PER B717-200 SRM 51-70-11-2R-1 FIG 201. (LP #1243383)
